# SDR ASAA0410689

- Difficulty date: November 29, 2004
- Submitted: January 4, 2005
- Operation: Air carrier
- Aircraft: N744AS
- Make and model: Boeing 737210C
- Aircraft serial: 21822
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8731002142
- Part serial: 1044
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANC - SMOKE BARRIER EXIT LIGHT INOPERATIVE.  REPLACED LIGHT ASSEMBLY.  (M)
